Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lattice points in simple polytopes
HTML articles powered by AMS MathViewer

by Michel Brion and Michèle Vergne PDF
J. Amer. Math. Soc. 10 (1997), 371-392 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 52B20, 11P21
  • Retrieve articles in all journals with MSC (1991): 52B20, 11P21
Additional Information
  • Michel Brion
  • Affiliation: Ecole Normale Supérieure de Lyon, 46 allée d’Italie, 69364 Lyon Cedex 07, France
  • MR Author ID: 41725
  • Email: mbrion@fourier.ujf-grenoble.fr
  • Michèle Vergne
  • Affiliation: DMI, Ecole Normale Supérieure, 45 rue d’Ulm, 75005 Paris, France
  • MR Author ID: 177945
  • Email: vergne@dmi.ens.fr
  • Received by editor(s): October 3, 1996
  • Received by editor(s) in revised form: October 16, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 371-392
  • MSC (1991): Primary 52B20; Secondary 11P21
  • DOI: https://doi.org/10.1090/S0894-0347-97-00229-4
  • MathSciNet review: 1415319